# SDR CALA2025070306206

- Difficulty date: July 2, 2025
- Submitted: July 3, 2025
- Operation: Air carrier
- Aircraft: N15969
- Make and model: Boeing 787-9
- Aircraft serial: 60142
- Aircraft time: 39,573 hours, 3,889 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Hose
- Part number: AE719437028
- Condition: Broken
- Location: Zone 200
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ALL CHILERS FAILED ON DEPARTURE DURING VISUAL INSPECTION FOUND  #3 SCU (ICS OUT) HOSE COUPLING BROKEN REF LOG PAGE #5417191 FOR CORRECTIVE ACTION. COMPLIED WITH INTEGRATED COOLING SYSTEM DEAERATING REF AMM 21-53-00-00A-255C-A. COMPLIED WITH OPS CHECKS AND LEAK CHECK NO DEFECTS NOTED. AIRCRAFT RETURNED TO SERVICE.REMOVED AND REPLACED HOSE REF AMM 21-53-14.
